Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 64, Number 1
HTML articles powered by AMS MathViewer

$H$-semilocal domains and altitude $R[c/b]$
L. J. Ratliff PDF
Proc. Amer. Math. Soc. 64 (1977), 1-7
Representations of solvable Lie algebras. IV. An elementary proof of the $(U/P)_{E}$-structure theorem
J. C. McConnell PDF
Proc. Amer. Math. Soc. 64 (1977), 8-12
On certain weighted partitions and finite semisimple rings
L. B. Richmond and M. V. Subbarao PDF
Proc. Amer. Math. Soc. 64 (1977), 13-19
Congruence function fields of genus $g$ and class number $g+1$
James R. C. Leitzel PDF
Proc. Amer. Math. Soc. 64 (1977), 20-24
Inseparable finite solvable groups. II
Homer Bechtell PDF
Proc. Amer. Math. Soc. 64 (1977), 25-29
Solvable assosymmetric rings are nilpotent
David Pokrass and David Rodabaugh PDF
Proc. Amer. Math. Soc. 64 (1977), 30-34
Extensions of totally projective groups
Ronald Linton and Charles Megibben PDF
Proc. Amer. Math. Soc. 64 (1977), 35-38
On Hilbert class fields in characteristic $p>0$ and their $L$-functions
Stuart Turner PDF
Proc. Amer. Math. Soc. 64 (1977), 39-42
On the intersection of free factors of a free group
R. G. Burns, T. C. Chau and D. Solitar PDF
Proc. Amer. Math. Soc. 64 (1977), 43-44
On Scholz’s reciprocity law
Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 64 (1977), 45-46
A curvilinear extension of Iversen-Tsuji’s theorem for simply connected domain
Un Haing Choi PDF
Proc. Amer. Math. Soc. 64 (1977), 47-51
A characterization of certain compact flows
Ronald A. Knight PDF
Proc. Amer. Math. Soc. 64 (1977), 52-54
Rota’s theorem for general functional Hilbert spaces
Joseph A. Ball PDF
Proc. Amer. Math. Soc. 64 (1977), 55-61
A Fréchet algebra example
A. George Dors PDF
Proc. Amer. Math. Soc. 64 (1977), 62-64
Equipartition of energy for a class of second order equations
David G. Costa PDF
Proc. Amer. Math. Soc. 64 (1977), 65-70
The $L^{p}$ modulus of continuity and Fourier series of Lipschitz functions
C. J. Neugebauer PDF
Proc. Amer. Math. Soc. 64 (1977), 71-76
On the absence of necessary conditions for linear evolution operators
Jerome A. Goldstein PDF
Proc. Amer. Math. Soc. 64 (1977), 77-80
Comparison of eigenvalues for systems of linear differential equations
Sui Sun Cheng PDF
Proc. Amer. Math. Soc. 64 (1977), 81-86
Note on the Hurwitz-Nielsen realisation problem
C. Maclachlan PDF
Proc. Amer. Math. Soc. 64 (1977), 87-90
On the accretivity of the inverse of an accretive relation
Gustaf Gripenberg PDF
Proc. Amer. Math. Soc. 64 (1977), 91-92
Set of uniqueness on noncommutative locally compact groups
Marek Bożejko PDF
Proc. Amer. Math. Soc. 64 (1977), 93-96
On a characterization of locally compact groups of second category, assuming the continuum hypothesis
Inder K. Rana PDF
Proc. Amer. Math. Soc. 64 (1977), 97-100
Lower bounds for the zeros of Bessel functions
Roger C. McCann PDF
Proc. Amer. Math. Soc. 64 (1977), 101-103
Attainable sets of quasiconcave markets
Robert James Weber PDF
Proc. Amer. Math. Soc. 64 (1977), 104-111
Characterizations of strictly monotone sets
Jean Chan Stanek PDF
Proc. Amer. Math. Soc. 64 (1977), 112-117
Simplicial structure of the real analytic cut locus
Michael A. Buchner PDF
Proc. Amer. Math. Soc. 64 (1977), 118-121
Undecidable existential problems for addition and divisibility in algebraic number rings. II
Leonard Lipshitz PDF
Proc. Amer. Math. Soc. 64 (1977), 122-128
The monotone class theorem in infinitary logic
H. Jerome Keisler PDF
Proc. Amer. Math. Soc. 64 (1977), 129-134
The decidability of the theory of Boolean algebras with the quantifier “there exist infinitely many”
Martin Weese PDF
Proc. Amer. Math. Soc. 64 (1977), 135-138
Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH
Eric K. Van Douwen, Franklin D. Tall and William A. R. Weiss PDF
Proc. Amer. Math. Soc. 64 (1977), 139-145
Connected and connectivity multifunctions
R. E. Smithson PDF
Proc. Amer. Math. Soc. 64 (1977), 146-148
Relationships between continuum neighborhoods in inverse limit spaces and separations in inverse limit sequences
Harvey S. Davis PDF
Proc. Amer. Math. Soc. 64 (1977), 149-153
On a group that cannot be the group of a $2$-knot
Kunio Murasugi PDF
Proc. Amer. Math. Soc. 64 (1977), 154-156
Stiefel-Whitney homology classes of quasi-regular cell complexes
Richard Goldstein and Edward C. Turner PDF
Proc. Amer. Math. Soc. 64 (1977), 157-162
A characterisation of Riesz proximities
K. C. Chattopadhyay and H. L. Vasudeva PDF
Proc. Amer. Math. Soc. 64 (1977), 163-168
Properties of standard maps
Gary M. Huckabay PDF
Proc. Amer. Math. Soc. 64 (1977), 169-172
Mackey’s theorem for nonunitary representations
P. C. Kutzko PDF
Proc. Amer. Math. Soc. 64 (1977), 173-175
Four metric conditions characterizing Čech dimension zero
Kevin Broughan PDF
Proc. Amer. Math. Soc. 64 (1977), 176-178
A new expression for umbral operators and power series inversion
A. M. Garsia and S. A. Joni PDF
Proc. Amer. Math. Soc. 64 (1977), 179-185
A characterization of metric completeness
J. D. Weston PDF
Proc. Amer. Math. Soc. 64 (1977), 186-188